New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2012
Total Posts : 108
   Posted 2/6/2012 1:23 PM (GMT -6)   
Hi everyone
Just wondering does anyone else get a heavy feeling in their thighs from using opiates? I often do, not every day but often. Sometimes it`s quite painful but otherwise just a dull thud. Still I`d rather it than the actual pain. I have two aunts who have chronic pain in different areas from me but we all have the same symptom of heavy legs. I`m not sure if this is a symptom of the opiates or the pain condition itself so I`m curious.
Di :) 

Screaming Eagle
Forum Moderator

Date Joined Sep 2009
Total Posts : 5005
   Posted 2/6/2012 1:42 PM (GMT -6)   


     Hello again!

        It is very possible to feel this as you come downward on your pain med cycle...kind of a heavy/dragging feeling. I feel this more so when I'm working, and on my feet all day.

   SE wink

Moderator Chronic Pain Forum

Weekly Quote!

"Getting over a painful experience is much like crossing monkey bars. You have to let go at some point in order to move forward."
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 10:58 AM (GMT -6)
There are a total of 2,941,389 posts in 322,751 threads.
View Active Threads

Who's Online
This forum has 161151 registered members. Please welcome our newest member, Alexandra_Rose.
406 Guest(s), 15 Registered Member(s) are currently online.  Details
Milocat, Wings of Eagles, acarined, SteveUC, Fyrcat, Dogdays, pccamp, WalkingbyFaith, Lynnwood, quincy, SharonZ, ljimd, PDXtransplant, Db2102, suchatravesty